Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Avenger

Veteran Member
  • Total Reviews

    0
  • Content Count

    366
  • Joined

  • Last visited

Community Reputation

31 Good

About Avenger

  • Rank
    Member

Recent Profile Visitors

4333 profile views
  1. This is a crazy thing with no real evidence to back it up. The only thing that could be a possibility here are playing computer games which supposedly have an impact on testosterone levels. I wouldn't worry about it though, as long as you are taking sufficient breaks and have a good skin care routine. Avenger
  2. You should focus on one thing at a time, the main one being the acne its self which is why you are taking Accutane. Once you have completed your course then you should look in to options such as as Laser surgery to help with scarring and hyperpigmentation.
  3. Retin-A is a brand name for Tretinoin which is the acid form of Vitamin A. Other brands are called Renova, Avita, Tretin-X etc. I live in the UK and the only form of Tretinoin you can get is Retin-A in the gel form only. It's a prescription only medication used to treat wrinkles, fine lines, acne, photo ageing, skin texture and skin tone problems. To keep it simple, all Retin-A does is increase cell turnover by chemically exfoliating the top layer of the skin, and also increases collagen produc
  4. You should defiantly keep up a good skin care routine post Accutane. You should still cleanse and moisturise twice a day. Everyone, acne prone or not should always use a moisturiser. Some people like to use either Retin A or something similar to maintain the results of Accutane. I use Retin A 3 times per week in the evening. Hope this helps you Avenger
  5. What was your dose on Accutane? It could be likely that the root cause of your acne problem isn't due to highly over-active sebaceous glands (hormonal), but could be stress or diet related (or both). It could also be that Accutane works at different stages for different people - some people need a high dose for a long period of time where as others only need a small dose for a short period of time. Some acne is more stubborn than others. If you say none of the creams worked - how con
  6. Learn to live with it and keep them clear! There are topical products available over the counter that reduce the appearance of pore size, but they don't shrink them. Usually you can find facial cleansers and moisturisers that aim reduce their appearance. As for keeping them clear, I recommend products contain Salicylic Acid, or if you would like something stronger I recommend Retin-A on prescription. Large pores are caused by an excess in oily skin. They tend to shrink as you get old
  7. Ignore the negative replies, if it causes you to feel unhappy about yourself then you're doing the right thing asking what to do about it. I'm a couple of months post Accutane treatment and I suffer these from time to time. I had the same issue but on a much larger scale prior to taking Accutane. I've been using Retin-A gel to help keep my pores clear since I've been off Accutane and it's done wonders.
  8. I'm a guy and use Lab Series For Men BB Tinted Moisturiser with SPF 35. ClearDreaming is spot on. A BB Cream is a tinted cream with ingredients which help to fight and prevent blemishes and ageing. The one I use guarantee's the following: Immediate Coverage Hydration Brightening Shine Control Anti Wrinkle Firming & Toning Pore Reduction Redness Reduction SPF 35. I've only been using it for a few days but so far so good. They tend to be a bit thick and personally I
  9. Don't just assume that the area is dry and as stated above check any side effect with your doctor.
  10. There's no need to massage a topical acne treatment in to your skin, especially if you have acne prone or sensitive skin. This will leave the area feeling sore and red (red skin is irritated skin). I would recommend gently working the topical treatment in to your skin using your finger tips for about 30 seconds, then allow the rest of it to soak in on its own. Watch some of Dan's videos, he explains it better than I do!
  11. I never had any issues supplementing Vitamin A, or eating foods rich in Vitamin A whilst I was on Accutane. I was on a low dose of 30mg through out my course, but I believe that it's dose dependant on whether or not supplementing Vitamin A will have an adverse effect on Accutane. It's always wise to confirm any advice with your dermatologist however.
  12. Your dermatologist is right in prescribing you Differin to use as a maintenance treatment post Accutane. I used Retin-A 0.01% three times a week during my Accutane treatment and I'm almost 4 weeks post treatment and I still use Retin-A three times a week. It's part of my skincare routine now and I love the stuff. You shouldn't have anything to worry about. Differin will help with any scarring or hyperpigmentation whilst keeping your pores clear and preventing new acne from forming. I
  13. I had a nightmare with whiteheads before I started Accutane. I can remember waking up every morning with about 10 to 15 whiteheads around my mouth and upper lip. It was horrible. I used to do the same as what you were doing and I had no problems with it. Accutane will take care of your whiteheads though.
  14. I sweat profusely even just walking to the shop. I don't mind it... I get facial flushing sometimes when I excersize.
×